# SDR N6WA2024121504

- Difficulty date: December 14, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 43,863 hours, 33,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CRACKED AT MOTOR PULLEY BRACKET.PERFORMED PAX DOOR AFT FORMER ERPAIR IAW GOJET EO C550-53MR -005 REV 0.
